The Uniform Convergence of Matrix Powers.
Numerische Mathematik, Tome 9 (1966), pp. 51-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1966__9_131726,
author = {M.L. BUCHANAN and B.N. PARLETT},
title = {The {Uniform} {Convergence} of {Matrix} {Powers.}},
journal = {Numerische Mathematik},
pages = {51--54},
year = {1966},
volume = {9},
zbl = {0143.05104},
url = {http://geodesic.mathdoc.fr/item/NUMA_1966__9_131726/}
}
M.L. BUCHANAN; B.N. PARLETT. The Uniform Convergence of Matrix Powers.. Numerische Mathematik, Tome 9 (1966), pp. 51-54. http://geodesic.mathdoc.fr/item/NUMA_1966__9_131726/